Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 30, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 30, 2013, 3:48 PM EDT for Collier County, Hendry County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2013, 3:48 PM EDT (19:48 UTC)
- Expired
- Apr 30, 2013, 4:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
223 WUUS52 KMFL 301948 SVRMFL FLC021-051-302015- /O.NEW.KMFL.SV.W.0030.130430T1948Z-130430T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 348 PM EDT TUE APR 30 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA. NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 415 PM EDT * AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF HENDRY CORRECTIONAL INSTITUTE...AND MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... RURAL NORTHERN COLLIER COUNTY RURAL SOUTHERN HENDRY COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. && LAT...LON 2648 8114 2621 8112 2629 8139 2639 8139 TIME...MOT...LOC 1948Z 265DEG 7KT 2633 8132 $$ KONARIK
1 follow-up statement
897 WWUS52 KMFL 302004 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT TUE APR 30 2013 FLC021-051-302015- /O.CON.KMFL.SV.W.0030.000000T0000Z-130430T2015Z/ HENDRY FL-COLLIER FL- 404 PM EDT TUE APR 30 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HENDRY CORRECTIONAL INSTITUTE...MOVING EAST AT 10 MPH. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58 MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2645 8115 2624 8113 2628 8134 2636 8132 TIME...MOT...LOC 2004Z 265DEG 7KT 2633 8129 $$ KONARIK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:34 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 30, 2:34 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 234 PM EDT TUE APR 30 2013 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... VERY COMPLEX WEATHER PATTERN IS CURRENTLY BEGINNING TO TAKE SHAPE ACROSS NORTH AMERICA WITH A CUT-OFF LOW DEVELOPING OVER SOUTHEAST TEXAS. IT THIS FEATURE THAT HAS DRAWN MOISTURE NORTHWARD ACROSS SOUTH FLORIDA AND ALSO DESTABILIZED THE ATMOSPHERE. THE 500 MB TEMPERATURES THIS MORNING WERE A COUPLE OF DEGREES WARMER THAN 24 HOURS AGO. HOWEVER, AN OFFSET TO THIS WAS THAT THE 850 MB TEMPERATURE HAVE ALSO WARMED SO THE LOWER LEVELS HAVE BECOME INCREASINGLY UNSTABLE WITH AN EARLIER ONSET OF CONVECTION THAN ON MONDAY. PWAT IS ALSO VERY HEIGHT FOR LATE APRIL AND THIS THE REASON FOR THE EXTREME RAIN. OUR RADAR HAS ESTIMATED NEAR 10 INCH TOTAL IN CORAL GABLES AREA JUST WEST OF MIRACLE MILE. STEERING FLOW IS WEST- SOUTHWEST AT 8-9 KNOTS SO DEVELOPMENT HAS BEEN OVER THE INTERIOR AND VERY SLOWLY PROPAGATING TOWARDS THE EAST COAST METRO REGION. THE GFS AND ECMWF HAVE VERY SIMILAR SOLUTIONS TO THE EVOLUTION OF THE CUT-OFF LOW THROUGH THURSDAY. THAT IS A VERY STRONG MID LEVEL TROUGH BEGINS TO DEEPEN ACROSS THE ROCKY MOUNTAIN REGION WITH THE SOUTHERN TROUGH LIFTING EVER SO SLOWLY TO THE EAST TO BE CENTERED OVER THE NORTHEAST GULF OF MEXICO BY THURSDAY. THIS WILL KEEP SOUTH FLORIDA QUITE MOIST AND UNSTABLE FOR LATE APRIL/EARLY MAY THROUGH THIS PERIOD WITH FORECAST SOUNDINGS MAINTAINING HIGH PWAT VALUES RUNNING NEARLY TWO STANDARD DEVIATIONS ABOVE NORMAL AT 1.65-1.80 INCHES. STEERING FLOW WILL ALSO REMAIN WESTERLY SO THE HIGHEST CHANCES FOR CONVECTION WILL CONTINUE OVER THE INTERIOR AND EAST COAST. ADDED TO THIS WILL BE THE DAY TO DAY FLUCTUATIONS OF THE INSTABILITY AS THE MID LEVEL LOW RETAINS ITS INFLUENCE ON THE SYNOPTIC PATTERN. AT THIS TIME, IT APPEARS THAT STRONG STORMS REMAIN POSSIBLE THROUGH THURSDAY AND CANNOT RULE OUT ISOLATED SEVERE WITH LARGE HAIL AND DAMAGING WINDS, BUT THE THREAT FOR SEVERE THUNDERSTORMS IS LOW. .LONG TERM (FRIDAY THROUGH TUESDAY)... BOTH THE GFS AND ECMWF SHOW THE CUT-OFF LOW SLOWLY GETTING ABSORBED BY THE DEEPENING TROUGH OUT WEST LATE THIS UPCOMING WEEKEND. HOWEVER, UNTIL THEN THE THREAT FOR THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA THROUGH AT LEAST SATURDAY BEFORE DRIER AIR POSSIBLY ROTATES ACROSS THE REGION FROM THE WEST. THE PRIMARY LOCATIONS WILL CONTINUE TO BE OVER THE INTERIOR AND EAST COAST AS WESTERLY STEERING IS RETAINED ALONG WITH HIGH PWAT'S FOR THIS TIME OF THE YEAR. THERE COULD ALSO BE SOME MINOR DAY TO DAY FLUCTUATIONS IN THE INSTABILITY BUT WIDESPREAD SEVERE STORMS DOES NOT APPEAR LIKELY AT THIS TIME ALTHOUGH SOME STRONG STORMS COULD OCCUR. && .MARINE... TRANQUIL MARINE CONDITIONS ARE EXPECTED TO CONTINUE BUT WITH A SMALL NORTHEAST SWELL OVER THE NORTHERN PORTIONS OF THE ATLANTIC WATERS. THERE COULD ALSO BE SOME LOCALLY ROUGH WATERS NEAR THE STRONGER THUNDERSTORMS WILL BE AFFECTING THE LOCAL WATERS THE REST OF THIS WEEK. && .FIRE WEATHER... NO PROBLEMS OR CONCERNS AS TROPICAL MOISTURE WILL REMAIN ACROSS SOUTH FLORIDA THROUGH THE END OF THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 83 70 81 / 40 70 50 70 FORT LAUDERDALE 74 84 73 81 / 40 70 50 70 MIAMI 71 84 72 82 / 40 60 40 60 NAPLES 70 85 69 83 / 30 50 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...23/SK
Hazardous weather outlook, Apr 30, 4:41 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 441 AM EDT TUE APR 30 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 010400- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 441 AM EDT TUE APR 30 2013 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... ...FEW STRONG THUNDERSTORMS WITH HEAVY RAIN POSSIBLE THIS AFTERNOON-EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING, FOCUSED ACROSS THE INTERIOR AND EAST COAST METRO AREAS. A FEW STRONG THUNDERSTORMS COULD DEVELOP OVER THE INTERIOR AND EAST COAST WITH FREQUENT LIGHTNING AND GUSTY WINDS THE MAIN THREATS. WIND: WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING. HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON. FLOODING: LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON INTO THIS EVENING. THIS COULD RESULT IN MINOR URBAN FLOODING AT ISOLATED LOCALES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS TO DEVELOP ACROSS SOUTH FLORIDA WEDNESDAY AFTERNOON AND EVENING AS THE ATMOSPHERE BECOMES MORE UNSTABLE. DAMAGING WINDS AND LARGE HAIL APPEAR POSSIBLE. THIS THREAT IS LOW. LIGHTNING WILL BE A RISK EACH DAY AS THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON WITH THE FOCUS OVER THE INTERIOR. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE NEXT FEW DAYS, WHICH COULD LEAD TO ISOLATED STREET FLOODING WHERE THUNDERSTORMS SET UP AND TRAIN OVER ANY GIVEN LOCALE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Local storm report, Apr 30, 2:20 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM WATER SPOUT 1 NNE SOUTH PALM BEACH 26.64N 80.03W
04/30/2013 AMZ650 FL AIRPLANE PILOT
A PILOT REPORTED A WATERSPOUT 5 MILES SOUTHEAST OF PALM
BEACH INTERNATIONAL AIRPORT.
&&
EVENT NUMBER MFL1300065
CARACOZZALocal storm report, Apr 30, 2:22 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM WATER SPOUT 2 ENE HYPOLUXO 26.58N 80.02W
04/30/2013 AMZ650 FL AIRPLANE PILOT
A PILOT REPORTED A WATERSPOUT 5 MILES SOUTHEAST OF PALM
BEACH INTERNATIONAL AIRPORT.
&&
CORRECTED LOCATION
EVENT NUMBER MFL1300065
KONARIKSpecial weather statement, Apr 30, 2:41 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 241 PM EDT TUE APR 30 2013 FLZ063-066-301915- GLADES FL HENDRY FL 241 PM EDT TUE APR 30 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN GLADES COUNTY...NORTHWESTERN HENDRY COUNTY...FOR THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 315 PM EDT * AT 237 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF MUSE...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... RURAL SOUTHWESTERN GLADES COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2703 8143 2662 8144 2669 8157 2703 8157 TIME...MOT...LOC 1840Z 269DEG 4KT 2683 8159
Local storm report, Apr 30, 3:09 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 S CORAL GABLES 25.71N 80.27W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
STREET FLOODING WAS REPORTED AT 6001 GRANADA
0230 PM FLASH FLOOD 1 N CORAL GABLES 25.74N 80.27W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
WATER WAS ENTERING GARAGES ALONG ANDERSON RD... PALERMO
AVE AND CAMILO AVE
0230 PM TSTM WND DMG 1 S CORAL GABLES 25.71N 80.27W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
A TREE WAS DOWN ON THE 400 BLOCK OF VITTORIO PARTIALLY
BLOCKING THE ROAD
0230 PM FLASH FLOOD 1 N CORAL GABLES 25.75N 80.27W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
A PARKING LOT ALONG BILTMORE WAY WAS FLOODED WITH THE
WATER UP TO THE BOTTOM OF CAR DOORS
0230 PM FLASH FLOOD 2 NNE CORAL GABLES 25.75N 80.26W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
WATER WAS ENTERING BUSINESSES ALONG MIRACLE MILE AND
GALIANO ST
0230 PM FLASH FLOOD 1 NNW CORAL GABLES 25.74N 80.28W
04/30/2013 MIAMI-DADE FL LAW ENFORCEMENT
STREET FLOODING WAS REPORTED ALONG THE 1200 BLOCK OF
CATLONIA
&&
EVENT NUMBER MFL1300066
EVENT NUMBER MFL1300067
EVENT NUMBER MFL1300068
EVENT NUMBER MFL1300069
EVENT NUMBER MFL1300070
EVENT NUMBER MFL1300071
CARACOZZASpecial weather statement, Apr 30, 3:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
324 PM EDT TUE APR 30 2013
FLZ067-302000-
INLAND PALM BEACH COUNTY FL
324 PM EDT TUE APR 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 400 PM EDT
* AT 322 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF SOUTH BAY. THIS STORM WAS
NEARLY STATIONARY.
* THE STORM WILL AFFECT...
LAKE HARBOR...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2675 8071 2676 8070 2666 8067 2666 8086
2675 8088 2674 8085 2671 8081 2671 8078
2669 8074 2672 8073 2677 8075 2678 8074
2677 8072 2679 8069
TIME...MOT...LOC 1924Z 161DEG 2KT 2671 8079
KONARIKSpecial weather statement, Apr 30, 3:40 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE APR 30 2013 FLZ066-070-302015- HENDRY FL INLAND COLLIER COUNTY FL 340 PM EDT TUE APR 30 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN HENDRY COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 415 PM EDT * AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF AVE MARIA...AND MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... SUNNILAND... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2652 8119 2624 8115 2626 8147 2642 8148 TIME...MOT...LOC 1940Z 259DEG 6KT 2634 8135 KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:12 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Apr 30, 11:28 AM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Apr 30, 12:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Apr 30, 12:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| Apr 30, 12:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Apr 30, 12:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Apr 30, 1:43 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Apr 30, 1:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Apr 30, 1:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 30, 1:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Apr 30, 1:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Apr 30, 2:41 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| Apr 30, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Apr 30, 3:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Apr 30, 3:40 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Apr 30, 4:09 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 36 min |
| Apr 30, 4:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Apr 30, 4:44 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Apr 30, 4:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Apr 30, 5:14 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Apr 30, 5:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier | 32 min |
| Apr 30, 5:58 PM EDT | Special Weather Statement | MFL | Monroe | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.